EconPapers    
Economics at your fingertips  
 

Characterizations of Hemirings Based on Probability Spaces

Bin Yu and Jianming Zhan

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: The notion of falling fuzzy h‐ideals of a hemiring is introduced on the basis of the theory of falling shadows and fuzzy sets. Then the relations between fuzzy h‐ideals and falling fuzzy h‐ideals are described. In particular, by means of falling fuzzy h‐ideals, the charac‐terizations of h‐hemiregular hemirings are investigated based on independent (prefect positive correlation) probability spaces.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/716435

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:716435

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:716435